# SDR ASAA9680075

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D29984103
- Condition: Inoperative
- Location: Tail Cone Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAIL CONE EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE TAIL CONE EMERGENCY EVACUATION SLIDE.  (W)
